Representation of a solution of the Cauchy problem for an oscillating system with two delays and permutable matrices
Abstract
We represent a solution of a nonhomogeneous second-order differential equation with two delays using matrix functions under the assumption that the linear parts are given by permutable matrices.
Published
25.01.2013
How to Cite
DiblikJ., FečkanM., and PospíšilM. “Representation of a Solution of the Cauchy Problem for an Oscillating System With Two Delays and Permutable Matrices”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 1, Jan. 2013, pp. 58-69, https://umj.imath.kiev.ua/index.php/umj/article/view/2404.
Issue
Section
Research articles